MathSciNet Relay Station
MathSciNet bibliographic data
MR2316607 (2008d:26006) 26A33 (33D05)
Rajković, Predrag M.; Marinković, Slađana D.; Stanković, Miomir S. Fractional integrals and derivatives in $q$-calculus. Appl. Anal. Discrete Math. 1 (2007), no. 1, 311–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement